Distributed computation of fixed points of ∞-nonexpansive maps

Borkar, Vivek S. (1996) Distributed computation of fixed points of ∞-nonexpansive maps Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 106 (3). pp. 289-300. ISSN 0253-4142

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/mathsci/106/3/289-3...

Related URL: http://dx.doi.org/10.1007/BF02867437


The distributed implementation of an algorithm for computing fixed points of an ∞-nonexpansive map is shown to converge to the set of fixed points under very general conditions.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Distributed Algorithm; Fixed Point Computation; ∞-nonexpansive Map; Tapering Stepsize; Controlled Markov Chains
ID Code:5362
Deposited On:18 Oct 2010 08:59
Last Modified:16 May 2016 15:53

Repository Staff Only: item control page